# SDR F3LA200700010

- Difficulty date: January 22, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-111
- Aircraft serial: 2751
- Aircraft time: 2,758 hours, 1,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT LATCH IN OPEN POSITION.  RESEATED BUSHING UNDER PUSHBUTTON.  PERFORMED OPS CHECK IAW AMM 52-10-00, PAGE 201.  CHECKED GOOD.  INSPECTED R1 DOOR GUST LOCK.  OPERATED PROPERLY.
